# SDR DALA2024090908868

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 89,969 hours, 11,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 3L DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (4015040)
